# SDR AMTA200600147

- Difficulty date: February 28, 2006
- Submitted: March 14, 2006
- Operation: Air carrier
- Aircraft: N162AT
- Make and model: Lkheed 10113853
- Aircraft serial: 1220
- Engine: Rroyce RB211524*
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Condition: Gouged
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DEEP GOUGE MARKS WERE FOUND ON LT FLAP NR 3 IB RIB ASSY.  REPAIRED IAW RS L57-50-34.  (K)
